| Home | Journals | Books | Paper submission | About us and our mission | News | Contact us |


Site Search:

INTERNATIONAL JOURNAL OF
MATHEMATICAL ANALYSIS

Online Edition, Vol. 8, 2014, no. 25-28


Jaekeun Park
      Hermite-Hadamard-like type inequalities for n-times differentiable functions which are m-convex and s-convex in the second sense
      Int. Journal of Math. Analysis, Vol. 8, 2014, no. 25, 1187-1200
      http://dx.doi.org/10.12988/ijma.2014.44116

Jaekeun Park
      On companion of Ostrowski type inequality on (\alpha,m)-geometrically convex functions
      Int. Journal of Math. Analysis, Vol. 8, 2014, no. 25, 1201-1211
      http://dx.doi.org/10.12988/ijma.2014.4495

C. S. Ryoo
      Structure of the zeros of the twisted q-tangent polynomials
      Int. Journal of Math. Analysis, Vol. 8, 2014, no. 25, 1213-1218
      http://dx.doi.org/10.12988/ijma.2014.4496

Chen Jinyu
      About the solution in closed form of generalized Riemann boundary value problem with shift in the class of analytical functions
      Int. Journal of Math. Analysis, Vol. 8, 2014, no. 25, 1219-1226
      http://dx.doi.org/10.12988/ijma.2014.44110

Precious Jane Fiesta Lapura, Helen Moso Rara
      Regular generalized weakly (rgw) closed-sets and quasi rgw-functions
      Int. Journal of Math. Analysis, Vol. 8, 2014, no. 25, 1227-1232
      http://dx.doi.org/10.12988/ijma.2014.45135

Jung Rye Lee, Choonkil Park, Dong Yun Shin
      Additive and quadratic functional in equalities in non-Archimedean normed spaces
      Int. Journal of Math. Analysis, Vol. 8, 2014, no. 25, 1233-1247
      http://dx.doi.org/10.12988/ijma.2014.44113

Serap Ozcan, Omer Gok
      On some properties related to order dual of an f-module
      Int. Journal of Math. Analysis, Vol. 8, 2014, no. 25, 1249-1253
      http://dx.doi.org/10.12988/ijma.2014.45123

Dmitry V. Dolgy, Taekyun Kim, Seog-Hoon Rim, Jong Jin Seo
      A note on Changhee polynomials and numbers with q-parameter
      Int. Journal of Math. Analysis, Vol. 8, 2014, no. 26, 1255-1264
      http://dx.doi.org/10.12988/ijma.2014.45145

M. Muralidharan, R. Muthucumaraswamy
      Parabolic started flow past an infinite vertical plate with uniform heat flux and variable mass diffusion
      Int. Journal of Math. Analysis, Vol. 8, 2014, no. 26, 1265-1274
      http://dx.doi.org/10.12988/ijma.2014.45143

Benjamin N. Omamalin, Sergio R. Canoy Jr., Helen M. Rara
      Differentiating total dominating sets in the join, corona and composition of graphs
      Int. Journal of Math. Analysis, Vol. 8, 2014, no. 26, 1275-1284
      http://dx.doi.org/10.12988/ijma.2014.45150

Dine Ousmane Samary
      Position-dependent noncommutative quantum models: exact solution of the harmonic oscillator
      Int. Journal of Math. Analysis, Vol. 8, 2014, no. 26, 1285-1295
      http://dx.doi.org/10.12988/ijma.2014.44106

Ekrem Aljimi
      The rate of weighted Norlund–Euler statistical convergence
      Int. Journal of Math. Analysis, Vol. 8, 2014, no. 26, 1297-1304
      http://dx.doi.org/10.12988/ijma.2014.45128

Khaldoun Al-Zoubi, Rashid Abu-Dawwas
      On graded quasi-prime ideals
      Int. Journal of Math. Analysis, Vol. 8, 2014, no. 27, 1305-1311
      http://dx.doi.org/10.12988/ijma.2014.45149

Notice
      Retraction notice
      Int. Journal of Math. Analysis, Vol. 8, 2014, no. 27, 1313
      http://dx.doi.org/10.12988/ijma.2014.451

Rakesh Batra, Sachin Vashistha, Rajesh Kumar
      Coincidence point theorem for a new type of contraction on metric spaces
      Int. Journal of Math. Analysis, Vol. 8, 2014, no. 27, 1315-1320
      http://dx.doi.org/10.12988/ijma.2014.45147

Jaekeun Park
      Hermite-Hadamard-like and Simpson-like type inequalities for harmonically convex functions
      Int. Journal of Math. Analysis, Vol. 8, 2014, no. 27, 1321-1337
      http://dx.doi.org/10.12988/ijma.2014.45136

Arnel M. Cuivillas, Sergio R. Canoy, Jr.
      Restrained double domination in the join and corona of graphs
      Int. Journal of Math. Analysis, Vol. 8, 2014, no. 27, 1339-1347
      http://dx.doi.org/10.12988/ijma.2014.45141

Sun Sook Jin, Yang-Hi Lee
      Generalized Hyers-Ulam stability of quadratic-additive type functional equations in non-Archimedean normed spaces
      Int. Journal of Math. Analysis, Vol. 8, 2014, no. 28, 1349-1362
      http://dx.doi.org/10.12988/ijma.2014.45132

Sun Sook Jin, Yang-Hi Lee
      A fixed point approach to the stability of a mixed type additive and quadratic functional equation
      Int. Journal of Math. Analysis, Vol. 8, 2014, no. 28, 1363-1375
      http://dx.doi.org/10.12988/ijma.2014.45151

Maizah Hura Ahmad, Pung Yean Ping, Siti Roslindar Yazir, Nor Hamizah Miswan
      A hybrid model for improving Malaysian gold forecast accuracy
      Int. Journal of Math. Analysis, Vol. 8, 2014, no. 28, 1377-1387
      http://dx.doi.org/10.12988/ijma.2014.45139

Khristo N. Boyadzhiev
      Power series with binomial sums and asymptotic expansions
      Int. Journal of Math. Analysis, Vol. 8, 2014, no. 28, 1389-1414
      http://dx.doi.org/10.12988/ijma.2014.45126


Journals | Books | Author guidelines